# SDR VJ9800354

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TOILET FWD WALL TIE DOWN ANGLE IS CORRODED.  REMOVED CORROSION OUT OF LIMTS, MAT LOSS .045 IAW SRM 53-10-1.  REMOVED BRACKET TO FABRICATE NEW ANGLE IAW SRM 51-40-3.  FABBED REPAIR ANGLE (BRACKET) AND PRIMED IAW SRM 51-40-3, 51-10-2, MM 51-21-51.  INSTALLED ON AIRCRAFT IAW SRM 51-30-2.
